# SDR GAIA99169

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee
- Part number: 1414813
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACK AT THE FORWARD END OF THE NR 5 TOP BEAM TEE ON THE AFT LOWER CARGO DOOR.  THE BEAM TEE WAS REPAIRED IAW DC-9 SRM THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
